RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 1(175), Pages 224–232 (Mi umn4344)  

Mathematical Events in the USSR

The work of I. M. Gel'fand in applied and computational matematics

O. V. Lokutsievskii, N. N. Chentsov


Full text: PDF file (726 kB)

English version:
Russian Mathematical Surveys, 1974, 29:1, 36–44

Bibliographic databases:

Document Type: Information matherial
MSC: 76N15, 41A35, 47D09

Citation: O. V. Lokutsievskii, N. N. Chentsov, “The work of I. M. Gel'fand in applied and computational matematics”, Uspekhi Mat. Nauk, 29:1(175) (1974), 224–232; Russian Math. Surveys, 29:1 (1974), 36–44

Citation in format AMSBIB
\Bibitem{LokChe74}
\by O.~V.~Lokutsievskii, N.~N.~Chentsov
\paper The work of I.\,M.~Gel'fand in applied and computational matematics
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 1(175)
\pages 224--232
\mathnet{http://mi.mathnet.ru/umn4344}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=386978}
\zmath{https://zbmath.org/?q=an:0288.01023|0294.01032}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 1
\pages 36--44
\crossref{https://doi.org/10.1070/RM1974v029n01ABEH001278}


Linking options:
  • http://mi.mathnet.ru/eng/umn4344
  • http://mi.mathnet.ru/eng/umn/v29/i1/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:215
    Full text:116
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019